Alert archive / California / High Surf Advisories in 2018
High Surf Advisory 3, NWS San Diego, CA
NWS San Diego, CA issued this high surf advisory at Jun 8, 2018, 1:14 PM PDT for Orange County, San Diego County, California. It took effect at Jun 10, 2018, 11:00 AM PDT. It was in force for 69 hr.
The area
The counties it named.
The facts
- Issued
- Jun 8, 2018, 1:14 PM PDT (20:14 UTC)
- In effect from
- Jun 10, 2018, 11:00 AM PDT
- Expired
- Jun 13, 2018, 8:00 AM PDT
- In force
- 69 hr
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, San Diego County, CA
The radar
The San Diego radar (KNKX), 53 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 8.2 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1758 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
380 WHUS46 KSGX 082014 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 114 PM PDT Fri Jun 8 2018 ...Dangerous Swimming Conditions at SoCal Beaches Sunday-Tuesday... .A Southern Hemisphere swell will increase this weekend, bringing high surf, dangerous rip currents and longshore currents to the Southern California beaches Sunday through Tuesday. CAZ043-552-091300- /O.NEW.KSGX.SU.Y.0003.180610T1800Z-180613T0300Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 114 PM PDT Fri Jun 8 2018 ...HIGH SURF ADVISORY IN EFFECT FROM 11 AM SUNDAY TO 8 PM PDT TUESDAY... The National Weather Service in San Diego has issued a High Surf Advisory...which is in effect from 11 AM Sunday to 8 PM PDT Tuesday. * Waves and Surf...Increasing to 6-8 feet on Sunday afternoon and continuing through Tuesday. Surf to 10 feet is expected at enhanced locales such as at The Wedge in Newport Beach. * Timing...Sunday through Tuesday. * Impacts...Dangerous swimming conditions due to the presence of large breaking waves, strong rip currents and longshore currents. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline to escape the current. If unable to escape, face the shore and call and wave for help. && $$ Gregoria
14 follow-up statements
132 WHUS46 KSGX 090948 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 248 AM PDT Sat Jun 9 2018 ...Dangerous Swimming Conditions at SoCal Beaches Sunday- Tuesday... .A Southern Hemisphere swell will arrive Sunday bringing high surf, dangerous rip currents and longshore currents to the Southern California beaches. CAZ043-552-092100- /O.CON.KSGX.SU.Y.0003.180610T1800Z-180613T0300Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 248 AM PDT Sat Jun 9 2018 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 11 AM SUNDAY TO 8 PM PDT TUESDAY... * Waves and Surf...Increasing to 6-9 feet on Sunday afternoon and continuing through Tuesday. Surf to 12 feet at the most favored locations such as at The Wedge in Newport Beach. * Timing...Sunday through Tuesday. * Impacts...Dangerous swimming conditions due to the presence of large breaking waves, strong rip currents and longshore currents. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline to escape the current. If unable to escape, face the shore and call and wave for help. && $$ weather.gov
739 WHUS46 KSGX 092057 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 157 PM PDT Sat Jun 9 2018 ...Dangerous Swimming Conditions at SoCal Beaches Sunday- Tuesday... .A Southern Hemisphere swell will arrive Sunday bringing high surf, dangerous rip currents and longshore currents to the Southern California beaches. Surf will begin to lower Tuesday night. CAZ043-552-100500- /O.CON.KSGX.SU.Y.0003.180610T1800Z-180613T0300Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 157 PM PDT Sat Jun 9 2018 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 11 AM SUNDAY TO 8 PM PDT TUESDAY... * Surf...Increasing to 6-9 feet on Sunday afternoon and continuing through Tuesday. Surf to 12 feet at the most favored locations such as at The Wedge in Newport Beach. * Timing...Sunday through Tuesday. * Impacts...Dangerous swimming conditions due to the presence of large breaking waves, strong rip currents and longshore currents. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline to escape the current. If unable to escape, face the shore and call and wave for help. && $$ http://www.weather.gov/sandiego
847 WHUS46 KSGX 100321 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 821 PM PDT Sat Jun 9 2018 ...Dangerous Swimming Conditions at SoCal Beaches Sunday- Tuesday... .Swells from the southern hemisphere will arrive Sunday, bringing high surf, dangerous rip currents and longshore currents to the Southern California beaches. Surf will begin to lower Tuesday night. CAZ043-552-101300- /O.CON.KSGX.SU.Y.0003.180610T1800Z-180613T0300Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 821 PM PDT Sat Jun 9 2018 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 11 AM SUNDAY TO 8 PM PDT TUESDAY... * Surf...Increasing to 6-9 feet on Sunday afternoon and continuing through Tuesday. Surf to 12 feet at favored locations such as at The Wedge in Newport Beach. * Timing...Sunday through Tuesday. * Impacts...Dangerous swimming conditions due to the presence of large breaking waves, strong rip currents and longshore currents. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline to escape the current. If unable to escape, face the shore and call and wave for help. && $$ http://www.weather.gov/sandiego
642 WHUS46 KSGX 100929 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 229 AM PDT Sun Jun 10 2018 ...Dangerous Swimming Conditions at SoCal Beaches through Tuesday... .Swells from the southern hemisphere will arrive today, bringing high surf, dangerous rip currents and longshore currents to the Southern California beaches. Surf will begin to lower Tuesday night. CAZ043-552-102100- /O.CON.KSGX.SU.Y.0003.180610T1800Z-180613T0300Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 229 AM PDT Sun Jun 10 2018 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM PDT TUESDAY... * Surf...Increasing to 6-9 feet this afternoon and continuing through Tuesday. Surf to 12 feet at favored locations such as The Wedge in Newport Beach. * Timing...Through Tuesday. * Impacts...Dangerous swimming conditions due to the presence of large breaking waves, strong rip currents and longshore currents. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline to escape the current. If unable to escape, face the shore and call and wave for help. && $$ weather.gov
766 WHUS46 KSGX 102032 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 132 PM PDT Sun Jun 10 2018 ...Dangerous Swimming Conditions at SoCal Beaches through Tuesday... .Swells from the southern hemisphere will arrive today, bringing high surf, dangerous rip currents and longshore currents to the Southern California beaches. Surf will begin to lower Tuesday night. CAZ043-552-110500- /O.CON.KSGX.SU.Y.0003.000000T0000Z-180613T0300Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 132 PM PDT Sun Jun 10 2018 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT TUESDAY... * Surf...Increasing to 4-8 feet this afternoon and continuing through Tuesday. Isolated surf to 12 feet at favored locations such as The Wedge in Newport Beach. * Timing...Through Tuesday. * Impacts...Dangerous swimming conditions due to the presence of large breaking waves, strong rip currents and longshore currents. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline to escape the current. If unable to escape, face the shore and call and wave for help. && $$ http://www.weather.gov/sandiego
310 WHUS46 KSGX 110440 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 940 PM PDT Sun Jun 10 2018 ...Dangerous Swimming Conditions at SoCal Beaches through Tuesday... .Swells from the southern hemisphere will bring high surf, dangerous rip currents and longshore currents to the Southern California beaches. Surf will begin to lower Tuesday night. CAZ043-552-111300- /O.CON.KSGX.SU.Y.0003.000000T0000Z-180613T0300Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 940 PM PDT Sun Jun 10 2018 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT TUESDAY... * Surf...4-8 feet tonight and continuing through Tuesday. Isolated surf to 12 feet at favored locations such as The Wedge in Newport Beach. * Timing...Through Tuesday. * Impacts...Dangerous swimming conditions due to the presence of large breaking waves, strong rip currents and longshore currents. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline to escape the current. If unable to escape, face the shore and call and wave for help. && $$ http://www.weather.gov/sandiego
493 WHUS46 KSGX 110848 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 148 AM PDT Mon Jun 11 2018 ...Dangerous swimming conditions at the beaches through Tuesday... .A swell from the southern hemisphere will bring high surf, dangerous rip currents and longshore currents to Southern California beaches. Surf will lower late Tuesday. CAZ043-552-112100- /O.CON.KSGX.SU.Y.0003.000000T0000Z-180613T0300Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 148 AM PDT Mon Jun 11 2018 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT TUESDAY... * Surf...4-7 feet today through Tuesday, with occasional sets to 9 feet in Orange County. Isolated surf to 12 feet at The Wedge. * Timing...Today through Tuesday. * Impacts...Dangerous swimming conditions due to the presence of large breaking waves, strong rip currents and longshore currents. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline to escape the current. If unable to escape, face the shore and call and wave for help. && $$
859 WHUS46 KSGX 112028 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 128 PM PDT Mon Jun 11 2018 ...Dangerous swimming conditions at the beaches through Tuesday... .A swell from the southern hemisphere will continue high surf, dangerous rip currents and longshore currents to Southern California beaches. Surf will lower late Tuesday. CAZ043-552-120500- /O.CON.KSGX.SU.Y.0003.000000T0000Z-180613T0300Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 128 PM PDT Mon Jun 11 2018 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT TUESDAY... * Surf...4-7 feet today through Tuesday, with occasional sets to 9 feet in Orange County. Isolated surf to 12 feet at The Wedge. * Timing...through Tuesday. * Impacts...Dangerous swimming conditions due to the presence of large breaking waves, strong rip currents and longshore currents. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline to escape the current. If unable to escape, face the shore and call and wave for help. && $$ http://www.weather.gov/sandiego JJT
579 WHUS46 KSGX 120455 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 955 PM PDT Mon Jun 11 2018 ...Dangerous swimming conditions at the beaches through Tuesday... .A swell from the southern hemisphere will continue high surf, dangerous rip currents and longshore currents to Southern California beaches. Surf will lower late Tuesday. CAZ043-552-121300- /O.CON.KSGX.SU.Y.0003.000000T0000Z-180613T0300Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 955 PM PDT Mon Jun 11 2018 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT TUESDAY... * Surf...4-7 feet through Tuesday, with occasional sets to 9 feet in Orange County. Sets to 12 feet at The Wedge. * Timing...through Tuesday. * Impacts...Dangerous swimming conditions due to the presence of large breaking waves, strong rip currents and longshore currents. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline to escape the current. If unable to escape, face the shore and call and wave for help. && $$ http://www.weather.gov/sandiego
741 WHUS46 KSGX 120830 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 130 AM PDT Tue Jun 12 2018 ...Dangerous swimming conditions at the beaches through Tuesday... .A swell from the southern hemisphere will continue high surf, dangerous rip currents and longshore currents to Southern California beaches. Surf will lower late today. CAZ043-552-122100- /O.CON.KSGX.SU.Y.0003.000000T0000Z-180613T0300Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 130 AM PDT Tue Jun 12 2018 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... * Surf...4-6 feet today, with sets to 8 feet in Orange County. Sets to 12 feet at The Wedge. * Timing...Today. * Impacts...Dangerous swimming conditions due to the presence of large breaking waves, strong rip currents and longshore currents. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline to escape the current. If unable to escape, face the shore and call and wave for help. && $$
970 WHUS46 KSGX 121929 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 1229 PM PDT Tue Jun 12 2018 ...Dangerous swimming conditions at the beaches today... .A southern hemisphere swell will continue to bring high surf and dangerous rip currents and longshore currents to Southern California beaches. Surf will begin to decline tonight into Wednesday. CAZ043-552-130300- /O.CON.KSGX.SU.Y.0003.000000T0000Z-180613T0300Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 1229 PM PDT Tue Jun 12 2018 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... * Surf...4-6 feet today, with sets to 8 feet in Orange County. Sets to 10 feet at The Wedge. * Timing...Today. * Impacts...Dangerous swimming conditions due to the presence of large breaking waves, strong rip currents and longshore currents. * Outlook...Surf will lower Wednesday into Thursday, though the risk of strong rip currents will remain elevated. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline to escape the current. If unable to escape, face the shore and call and wave for help. && $$ Albright
928 WHUS46 KSGX 130215 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 715 PM PDT Tue Jun 12 2018 ...Dangerous swimming conditions to continue through Wednesday morning... .A southern hemisphere swell will continue to bring high surf and dangerous rip currents and longshore currents to Southern California beaches. Surf will decline through Wednesday. CAZ043-552-131300- /O.EXT.KSGX.SU.Y.0003.000000T0000Z-180613T1500Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 715 PM PDT Tue Jun 12 2018 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 8 AM PDT WEDNESDAY... * Surf...4-6 feet, with occasional sets to 8 feet possible. * Timing...Through Wednesday morning. * Impacts...Dangerous swimming conditions due to the presence of large breaking waves, strong rip currents and longshore currents. * Outlook...Surf will lower Wednesday into Thursday, though the risk of strong rip currents will remain elevated. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline to escape the current. If unable to escape, face the shore and call and wave for help. && $$ weather.gov
102 WHUS46 KSGX 131253 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 553 AM PDT Wed Jun 13 2018 ...Dangerous swimming conditions to continue through this morning... .A southern hemisphere swell will continue to bring high surf and dangerous rip currents and longshore currents to Southern California beaches. Surf will decline today. CAZ043-552-131500- /O.CON.KSGX.SU.Y.0003.000000T0000Z-180613T1500Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 553 AM PDT Wed Jun 13 2018 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... * Surf...4-6 feet, with occasional sets to 7 feet possible. * Timing...Through this morning. * Impacts...Dangerous swimming conditions due to the presence of large breaking waves, strong rip currents and longshore currents. * Outlook...Surf will lower today into Thursday, though the risk of strong rip currents will remain elevated. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline to escape the current. If unable to escape, face the shore and call and wave for help. && $$ SS http://www.weather.gov/sandiego
892 WHUS46 KSGX 131523 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 823 AM PDT Wed Jun 13 2018 CAZ043-552-131630- /O.EXP.KSGX.SU.Y.0003.000000T0000Z-180613T1500Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 823 AM PDT Wed Jun 13 2018 ...HIGH SURF ADVISORY HAS EXPIRED... A southern hemisphere swell will decrease today, and the surf will gradually lower through the afternoon. $$ http://www.weather.gov/sandiego
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this high surf advisory went out at Jun 8, 9:33 AM PDT, 3 hours 41 minutes earlier.
Area forecast discussion, Jun 8, 9:33 AM PDT, 3 hours 41 minutes before
Area Forecast Discussion National Weather Service San Diego CA 933 AM PDT Fri Jun 8 2018 .SYNOPSIS... Fair and seasonal weather is forecast this weekend as high pressure dominates the Southwest. That high pressure will build further next week for a warming trend. Coastal clouds nights and mornings will continue rather patchy. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... Coastal clouds were patchy this morning and have already vacated the land surface for a perfectly cloud free sky. Get used to this kind of fair weather for the coming week, but with a few minor variations to consider. A trough of low pressure will move through the northwestern part of the country Saturday into Sunday. That will have little effect on Southern California except to spin up a weak coastal eddy and strengthen the onshore flow a touch. Winds will be rather gusty in parts of the mountains and deserts Saturday afternoon and evening with the trough passage. But for some reason the high-resolution models do not rebuild a solid cloud deck over the water which would give us more coastal low clouds. They are consistent about that, and with the absence of a solid cloud deck off the California coast presently, we'll keep the coastal cloud forecast patchy for the coming nights and mornings. Temperatures will increase today from those of yesterday, but with a flat trajectory a few degrees above average through the weekend. On Monday the ridge of high pressure over the Southwest expands a bit into California as the northern trough departs. That will bring warmer inland weather to Southern California, but a coastal eddy seems to hang on to keep coastal temps in check. Tuesday and beyond the models are flip flopping with each other with each run of each model telling a different story. There are indications of monsoon moisture flowing northward into California Tuesday, Wednesday or Thursday for a chance of thunderstorms at least in mountains/deserts. Other solutions feature a fairly unseasonable trough into the West Coast on those days that would keep us cooler and drier. Southern California remains in between on a balance beam, and models can't decide which way to tip. We'll keep the ship steered on the middle course for now: fair and seasonably warm, with probably more high clouds in our skies as the week moves on. && .AVIATION... 081600Z...Coast/Valleys...VFR will prevail until some low stratus re- develops overnight along the coast. Moderate confidence with stratus most likely to affect KSAN and KCRQ after 09Z, but likely not at KSNA. Ceilings are forecast to be at about 1200 FT MSL with quick clearing expected by 15Z Saturday. Winds will be light until a westerly sea breeze kicks in this afternoon at 5-10 KT. Mountains/Deserts...Clear skies through the period. Gusty northwest winds will develop again this afternoon/early evening with surface gusts 30-35 kt at times. && .MARINE... Winds will pick up Saturday-Saturday night out of the Northwest with gusts of 20-25 KT for the outer waters near San Clemente Island. This will increase waveheights to over 7 FT over the far outer waters briefly Saturday night. A 4 FT southern hemisphere swell will increase into the waters this weekend, peaking Sunday afternoon- Tuesday but of long period/17-19 seconds. && .BEACHES... ...Dangerous surf conditions expected Sunday-Tuesday... A Southern Hemisphere swell will affect the beaches this weekend into early next week. Forerunners will arrive on Saturday (1-2 FT at 20 seconds from the SSW/200 degrees). The swell will build Sunday to 3-4 FT at 17-19 second period, leading to surf heights to 7+ FT along southwest facing beaches north of Del Mar to the Orange County coast as early as Sunday afternoon and continuing through Tuesday. Occasional 10+ FT breakers are expected at The Wedge (southern Orange County/Newport Beach) Monday-Tuesday. Strong rip and longshore currents will accompany the surf, resulting in hazardous swimming conditions at the beaches. && .SKYWARN... Skywarn activation is not requested. However weather spotters are encouraged to report significant weather conditions. && .SGX WATCHES/WARNINGS/ADVISORIES... CA...NONE. PZ...NONE. && PUBLIC...MM AVIATION/MARINE/BEACHES...Gregoria
Nearby
High Surf Advisories in California, 2018Every high surf advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.